DSpace Repository

Comparing Tropical Forest Tree Size Distributions with the Predictions of Metabolic Ecology and Equilibrium Models

Show simple item record

dc.contributor.author Muller-Landau, Helene C.
dc.contributor.author Condit, Richard S.
dc.contributor.author Harms, Kyle Edward
dc.contributor.author Marks, Christian O.
dc.contributor.author Thomas, Sean C.
dc.contributor.author Bunyavejchewin, Sarayudh
dc.contributor.author Chuyong, George B.
dc.contributor.author Co, Leonardo
dc.contributor.author Davies, Stuart James
dc.contributor.author Foster, Robin B.
dc.contributor.author Gunatilleke, Savitri
dc.contributor.author Gunatilleke, Nimal
dc.contributor.author Hart, Terese
dc.contributor.author Hubbell, Stephen P.
dc.contributor.author Itoh, Akira
dc.contributor.author Kassim, Abd Rahman
dc.contributor.author Kenfack, David
dc.contributor.author LaFrankie, James V.
dc.contributor.author Lagunzad, Daniel
dc.contributor.author Lee, Hua Seng
dc.contributor.author Losos, Elizabeth Claire
dc.contributor.author Makana, Jean-Remy
dc.contributor.author Ohkubo, Tatsuhiro
dc.contributor.author Samper, Cristian K.
dc.contributor.author Sukumar, Raman
dc.contributor.author Sun, I-Fang
dc.contributor.author Nur Supardi, M. N.
dc.contributor.author Tan, Sylvester
dc.contributor.author Thomas, Duncan
dc.contributor.author Thompson, Jill
dc.contributor.author Valencia, Renato
dc.contributor.author Vallejo, Martha Isabel
dc.contributor.author Munoz, Gorky Villa
dc.contributor.author Yamakura, Takuo
dc.contributor.author Zimmerman, Jess K.
dc.contributor.author Dattaraja, Handanakere Shavaramaiah
dc.date.accessioned 2008-05-01T20:08:05Z
dc.date.available 2008-05-01T20:08:05Z
dc.date.issued 2006
dc.identifier https://repository.si.edu/bitstream/handle/10088/4196/Muller-Landau_et_al_2006-2.pdf
dc.identifier.citation Ecology Letters, 9(5): 589-602
dc.identifier.uri http://hdl.handle.net/10088/4196
dc.format.extent 366299 bytes
dc.format.mimetype application/pdf
dc.language.iso en_US
dc.title Comparing Tropical Forest Tree Size Distributions with the Predictions of Metabolic Ecology and Equilibrium Models
dc.identifier.srbnumber 52292
dc.identifier.doi 10.1111/j.1461-0248.2006.00915.x


Files in this item

This item appears in the following Collection(s)

Show simple item record

Search DSpace


Browse

My Account

Statistics